# SDR AALA006064

- Difficulty date: February 11, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIR AFT EMERGENCY EXIT LIGHT BROKEN.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY IAW MD80 MM 33-53-01.  OPS CHECK GOOD IAW MD80 MM 33-53-00.  (M)
